Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weak uniqueness sets for discrete groups


Authors: Marek Bożejko and Tadeusz Pytlik
Journal: Trans. Amer. Math. Soc. 241 (1978), 273-282
MSC: Primary 22D15; Secondary 42A44, 43A46
DOI: https://doi.org/10.1090/S0002-9947-1978-0480852-2
MathSciNet review: 0480852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For discrete groups we introduce a new class of sets, called weak uniqueness sets, which for abelian groups contains the class of sets of uniqueness. Considered is the problem of determining groups for which every finite set is a weak uniqueness set. Some examples are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D15, 42A44, 43A46

Retrieve articles in all journals with MSC: 22D15, 42A44, 43A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0480852-2
Keywords: Weak uniqueness sets, weak* topology, maximal ideal space
Article copyright: © Copyright 1978 American Mathematical Society